I have a reoccurring swelling and hardening of my cheek that goes away after 3-4 days. When will this stop?

I have have gotten restylane injections for 3 years with no side effects. The last time my Doctor mentioned that my right cheek is a little more hollow and injected just the right (middle of cheek next to my nose). I was happy with the results. Two months later I woke up with a swollen and hard cheek. I took Ibeprofen and after 4 days I was back to normal. Two weeks later the same area starting to swell and get hard. Since, the swelling continues to reoccur And after a few days goes away.

Doctor Answers 1

Facial Sculpting Using Fillers Like Voluma, Radiesse, Lyft, Juvederm and Sculptra and Fat

If you are having issues with fillers you can reverse them with hyaluronidase.  I'd suggest seeing an expert for a formal consultation for a short and long term plan.  Best, Dr. Emer.

Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 158 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.